# SDR KBM2005F00314

- Difficulty date: October 15, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 704A33699008
- Condition: Worn
- Location: M/R Swashplate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE RUBBER BOOT WAS WORN.  REPLACED WITH NEW UNIT.  (K)
